# SDR CA150410003

- Difficulty date: April 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A COMMERCIAL FLIGHT WHILE STARTING THE TAKEOFF ROLL, ENG POPPING & FLUTTERING WAS HEARD WHEN THROTTLE ADVANCED ON TAKEOFF ROLL.  THE PILOT REDUCED THROTTLE TO IDLE & SLOWLY BROUGHT IT BACK UP.  SAME SCENARIO OCCURRED WITH POPPING & FLUTTERING.  THE ACFT WAS TAXIED BACK.  ENG REMOVAL IS BEING SCHEDULED.
